# SDR UPS04643615

- Difficulty date: December 21, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT, NO SMOKE, NO EMERGENCY DECLARED.  RAN BOTH ENGS FOR 35 MINS WITH BOTH DUCTS OPERATING WENT TO FULL HOT  AND COLD.  INSPECTED ENG INLETS RAN AIR INLETS & EXHAUSTS INSPECTED  BOTH ACM'S ALSO USED APU AIR WENT FULL HOT & COLD.  RAN ENG ABOVE IDLE AND AT IDLE USING PACK OPERATION.  UNABLE TO DUP PROBLEM.  USED THE FOLLOWING MM REF 21-53-01-6, 21-45-11-4, 21-45-12-4, 21-22-00-0.
